MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN GOLD-TITE HEXED SCREW; DENTAL SCREW

ZIMVIE US CORP LLC CERTAIN GOLD-TITE HEXED SCREW; DENTAL SCREW
Catalog Number IUNIHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that a fracture portion was found inside the implant, screw iunihg fractured.
 
Additional Manufacturer Narrative
Zimvie received one (1) iunihg, (certain gold-tite tm hexed screw) for evaluation.Visual evaluation was performed.The screw-like fractured fragment observed stuck to the implant is likely from a removal tool.Presence of the reported fracture screw fragment inside the implant could not be verified.Dhr review was completed for the subject lot number 1238373.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1238373 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz rev 22, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction could not be verified.He screw-like fractured fragment observed stuck to the implant is likely from a removal tool.Presence of the reported fracture screw fragment inside the implant could not be verified.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed, and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN GOLD-TITE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23302410
Report Number0001038806-2025-02447
Device Sequence Number13250033
Product Code NHA
UDI-Device Identifier00844868008538
UDI-Public(01)00844868008538(17)250728(10)1238373
Combination Product (Y/N)N
Initial Reporter CountryTW
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/28/2025
Device Catalogue NumberIUNIHG
Device Lot Number1238373
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic